Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Specifically for Women Only - Problems with injections

I started my ESI injections on 4/14 and had the last one on 5/15/15.
Here is what we have done:
Procedure on 4/14/15

Transforamial ESI
Transforamial Block
Caudal epidurogram
lysis of adhesions

Procedure on 4/21/15

Transforamial ESI
Transforamial Block
Caudal epidurogram
lysis of adhesions

Last procedure on 5/21
Transforamial ESI
Transforamial Block
Caudal epidurogram
lysis of adhesions
needle coalizatoin of left Lf-S1 facets
Left L5-S1 facet block
Left S1, S2, and S3 sacroiliac joint block
Left greater trochanteric bursa block

With all this being said, I am 59 years old, have been in menapause for 2 years and now I am bleeding with cramps.
I have read that this is possible after all these injections, please give me some input.
I am scheduled for more injections tomorrow but am very scared.
Can someone please enlighten me as to what is happening.

Link to original post.

Liz ....... Spine-health moderator



  • I am going in for a 4th treatment in about 2 hours, my GYN never called me back so I really don't know what to think about that, but since the last treatment did help, I really want to continue to help my pain, but again I am very worried about
    this side effect if this is a side effect at all.
Sign In or Register to comment.